MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/18/2024, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry, five months postoperative, presented with fullness in the anterior of the deltopectoral incision, which has to be fluctuance.The incision was drained, and a culture was sent to the lab, which indicated an infection.The physician decided to place a picc line for iv antibiotics.The patient also underwent an explant procedure and had an antibiotic cement spacer implanted on (b)(6) 2024.The patient was originally implanted on (b)(6) 2024.This event was indicated as unrelated to the univers revers apex implant system.Additional information received on 1/3/2024: during the revision surgery, an ar-9503-3639-3 humeral insert, an ar-9563-16 peripheral screw, an ar-9563-24 peripheral screw, an ar-9563-32 peripheral screw, an ar-9563-44 peripheral screw, an ar-9564-2439-lat glenosphere, an ar-9580-2420-2s baseplate, and ar-9582-25 modular post were explanted.The revision surgery was completed using products from another manufacturer.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21160447
Report Number1220246-2025-09475
Device Sequence Number12655873
Product Code PHX
UDI-Device Identifier00888867352117
UDI-Public(01)00888867352117(11)240201(17)290131(10)1420672250
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST
Device Catalogue NumberAR-9580-2420-2S
Device Lot Number1420672250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown